MathSciNet Relay Station
MathSciNet bibliographic data
MR1724623 53C24 (58E20)
Li, Peter; Wang, Jiaping Harmonic rough isometries into Hadamard space. Asian J. Math. 2 (1998), no. 3, 419–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement